FRACTAL ESCHER SALAMANDERS AND OTHER ANIMALS

Citation
G. Gelbrich et K. Giesche, FRACTAL ESCHER SALAMANDERS AND OTHER ANIMALS, The mathematical intelligencer, 20(2), 1998, pp. 31-35
Citations number
8
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics,Mathematics
Journal title
ISSN journal
0343-6993
Volume
20
Issue
2
Year of publication
1998
Pages
31 - 35
Database
ISI
SICI code
0343-6993(1998)20:2<31:FESAOA>2.0.ZU;2-J
Abstract
In this article, we deal with a very special kind of tiling of the Euc lidean plane. We will give a method to construct all tilings of this p articular type, as well as the procedure to visualize their tiles on t he computer screen.